# SDR IGAR2013FA0000747

- Difficulty date: October 21, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N88N
- Make and model: Parten P 68 C/TC
- Aircraft serial: 35237TC
- Aircraft time: 6,716 hours
- Engine: Lyc TO360C1A6
- Engine time: 389 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: RA6861
- Condition: Leaking
- Location: Fuel Pump
- Part time: 389 hours
- Component: Fuel Pump, Hartzl
- Component part number: 201F5006
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WALKING THROUGH HANGER,  NOTICE A FUEL STAIN ON THE HANGER FLOOR.  FURTHER REVIEW FOUND ENGINE DRIVEN FUEL PUMP DRAIN LEAKING STATICALLY.  PUMP WAS REMOVED, SEAL REPLACED BY PCE, PUMP WAS REINSTALLED.  AIRCRAFT ENGINE AND FUEL PUMP WERE RETURNED BACK TO SERVICE.
